| Model Number |
CF-Q150L |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for inspection, however inspection done by third party manufacturer.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction found during device evaluation is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for a blurry image.During the device analysis, the service center technician indicates that a noisy image was found.It was determined that the charged coupled device unit needed to be replaced.There was no patient involvement.